Ask an expert
Question

19 Jul 2005

Abortion Problems
Hey doc

I already asked the Teen Expert this question, but realised later on that I'm asking the wrong person. I really hope you can help me.

My girl had an abortion some while back during the year after which she got an "ingection" (inspuiting) to prevent her from becoming pregnant again. After that she's had a 2 and a half week long period. This got her a bit worried. Now she's having a very long period again but she seems be giving off some bloody neglegt. Could you offer some advice on just what exactly this is she is giving off and if she should go see a docter.
Answer 304 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is common to have long and/or irregular periods after the first injection. It usually settles after the second one. If it persists, she should see her doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19435 votes
Vote